Abstract:
Recent advances in isoperimetric inequalities for higher eigenvalues of the Laplace–Beltrami operator on the sphere and on the projective plane are discussed.
Citation:
Alexei V. Penskoi, “Isoperimetric Inequalities for Higher Eigenvalues of the Laplace–Beltrami Operator on Surfaces”, Algebraic topology, combinatorics, and mathematical physics, Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday, Trudy Mat. Inst. Steklova, 305, Steklov Math. Inst. RAS, Moscow, 2019, 291–308; Proc. Steklov Inst. Math., 305 (2019), 270–286
\Bibitem{Pen19}
\by Alexei~V.~Penskoi
\paper Isoperimetric Inequalities for Higher Eigenvalues of the Laplace--Beltrami Operator on Surfaces
\inbook Algebraic topology, combinatorics, and mathematical physics
\bookinfo Collected papers. Dedicated to Victor Matveevich Buchstaber, Corresponding Member of the Russian Academy of Sciences, on the occasion of his 75th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2019
\vol 305
\pages 291--308
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3978}
\crossref{https://doi.org/10.4213/tm3978}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=4017613}
\elib{https://elibrary.ru/item.asp?id=41685255}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 305
\pages 270--286
\crossref{https://doi.org/10.1134/S0081543819030167}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000491421700016}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85073562944}
Linking options:
https://www.mathnet.ru/eng/tm3978
https://doi.org/10.4213/tm3978
https://www.mathnet.ru/eng/tm/v305/p291
This publication is cited in the following 5 articles:
Egor Morozov, “Index of Bipolar Surfaces to Otsuki Tori”, Math Phys Anal Geom, 27:4 (2024)
V. Medvedev, “On the index of the critical Möbius band in B4”, J. Geom. Anal., 33:3 (2023), 93
V. Medvedev, “Degenerating sequences of conformal classes and the conformal Steklov spectrum”, Can. J. Math.-J. Can. Math., 74:4 (2022), 1093–1136
Karpukhin M., Medvedev V., “On the Friedlander-Nadirashvili Invariants of Surfaces”, Math. Ann., 379:3-4 (2021), 1767–1805
Ravil Gabdurakhmanov, “Spaces of harmonic maps of the projective plane to the four-dimensional sphere”, J. Geom., 111:3 (2020)